Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Orbit based procedure for doublets of scalar fields and the emergence of triple kinks and other defects

Full text
de Brito, G. P. [1] ; Dutra, A. de Souza [1]
Total Authors: 2
[1] Univ Estadual Paulista, UNESP, DFQ, BR-12516410 Guaratingueta, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Physics Letters B; v. 736, p. 438-445, SEP 7 2014.
Web of Science Citations: 4

In this work we offer an approach to enlarge the number of exactly solvable models with two real scalar fields in (1 + 1)D. We build some new two-field models, and obtain their exact orbits and exact or numerical field configurations. It is noteworthy that a model presenting triple-kinks and double-flat-top lumps is among those new models. (C) 2014 The Authors. Published by Elsevier B.V. (AU)

FAPESP's process: 12/04431-3 - An study of nonlinear systems in classical field theory in low dimensions
Grantee:Gustavo Pazzini de Brito
Support type: Scholarships in Brazil - Scientific Initiation